Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hopeful_yet

Accutane Withdrawal

Recommended Posts

Okay, so I took my last pill last wednesday (yay)...problem was that on thursday, I kinda.. sorta had a breakdown in class, when I got back my test and found out that I completely and utterly failed it, as in not even a 0 put on it.... just... nothing.. (NC for those of you in the UK that know what that means... what does that mean?..seriously? no comment?.... I've seen it before, but can't for anything in the world remember what it stands for....

anyhow, someone pulled me out and made me go to the bathroom to dry my eyes and all, and I literally had a breakdown (oh yes, it got worse...:/)

anyways, I used to do something like this when I was little, and to help me stop crying I'd hit something. Pain going into your hand and such, for some reason on me makes me stop crying sooner.

Anyways, I was rather pissed off (still don't know at who, myself or the lady who pulled me out (btw no one noticed really, and people asking me if i'm okay makes me cry even more.

anyhow, to make this rather short, I kinda hit my head on the table in the bathroom a couple of times...6 in total if I remember correctly. It didn't hurt at the time, nor the day after, but this weekend I started to feel kinda funny, and I'm not sure when I even realized it or not, but right now, my right hand, sometimes,,... kinda shakes a bit...ever EVER so slightly. Kinda reminds me of a drug addict wanting his fix... but its not that noticeable..only to me when I'm holding a pen or something....

and also, sometimes instead of seeing something clearly, like a white edge, and brown background... its not exactly quite clear. I know exactly where it is, but it kinda seems like...idk like a lens of a different strength is being dragged across that point...kinda like a wave...... but it only happens when I look something straight on for a little while.... isn't happening right now, but my hand trembling is... cuz i'm writing stuff down for once...lol

i'm not saying for a fact that its relating to me hitting my head, but I was wondering if it could be related to the accutane. I'm not ruling out either of them, but I'm kinda just wondering. I know accutane messed with my eyes a bit, and definitely messed with my brain, (memory loss -- hence how i failed the test)... concentration problems... etc etc etc).

I'm not trying to scare anyone off taking the accutane. I do stupid things like hit walls or pound on tables, or hit my head when I'm that upset...I'm just asking if theres a correlation because that and the other things I'm experiencing right now...

Thanks :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×